# SDR CALA2016072900468

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 59,376 hours, 20,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 ROWS ON LEFT SIDE EMERGENCY AISLE LIGHTING IS INOPERATIVE.  R & R EMERGENCY BATTERY PACK REF AMM 33-51-06-9 60-805.  LOCATED AT RT SIDE OVERHEAD AFT GALLEY CEILING.  OPS CHECK GOOD.
